# SDR IPXA2024102796706

- Difficulty date: October 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771374
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2180 S-37R (REPAIR) PERFORMED  HEAT TREAT FROM 7075-O TO T62 CONDITION I.A.W. EGAT WORK SHEET NO.40907 STEP 15 AND SPWPS-HT-008 REV.32 AND SPDS-HT-005 REV.33. REVIEWED TASK PER GMM-MTX 09.05.01.09.
